# SDR 2002UALA01862

- Difficulty date: December 16, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 12,669 hours, 4,680 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9284E
- Condition: Failed
- Location: Brake Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE STEERING CONTROL UNIT CHANNEL 1 ECAM MESSAGE IN FLIGHT.  *S/D*  FAILURE OF THE NORMAL BRAKE PRESSURE TRANSDUCER (12GG) AS IDENTIFIED BY THE BSCU.  REPLACED NORMAL BRAKE PRESSURE TRANSDUCER (12GG) AND PERFORMED OPERATIONAL CHECKS.
